A note on the travelling wave solution to the perturbed Burgers' equation

Yükleniyor...
Küçük Resim

Tarih

2002-06

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Elsevier Science

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

In this work, utilizing the hyperbolic tangent method, a travelling wave solution is presented for the perturbed Burgers' equation. which has not been studied before in the existing literature. It is observed that the perturbed Burgers equation still assumes a travelling shock wave type of solution with decaying amplitude in time.

Açıklama

This work was supported by the Turkish Academy of Sciences.

Anahtar Kelimeler

Korteweg-de Vries equation, Solitons, Water waves, Mathematical techniques, Hyperbolic tangent methods, Shock waves, Mathematical method

Kaynak

Applied Mathematics and Computation

WoS Q Değeri

Q1
Q1

Scopus Q Değeri

Q1

Cilt

26

Sayı

1

Künye

Demiray, H. (2002). A note on the travelling wave solution to the perturbed burgers' equation. Applied Mathematical Modelling, 26(1), 37-40. doi:10.1016/S0307-904X(01)00037-3